Remarks on Holmgren's uniqueness theorem
Annales de l'Institut Fourier, Volume 43 (1993) no. 5, pp. 1223-1251.
@article{AIF_1993__43_5_1223_0,
     author = {H\"ormander, Lars},
     title = {Remarks on {Holmgren's} uniqueness theorem},
     journal = {Annales de l'Institut Fourier},
     pages = {1223--1251},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {43},
     number = {5},
     year = {1993},
     doi = {10.5802/aif.1371},
     zbl = {0804.35004},
     mrnumber = {95b:35010},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1371/}
}
TY  - JOUR
TI  - Remarks on Holmgren's uniqueness theorem
JO  - Annales de l'Institut Fourier
PY  - 1993
DA  - 1993///
SP  - 1223
EP  - 1251
VL  - 43
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1371/
UR  - https://zbmath.org/?q=an%3A0804.35004
UR  - https://www.ams.org/mathscinet-getitem?mr=95b:35010
UR  - https://doi.org/10.5802/aif.1371
DO  - 10.5802/aif.1371
LA  - en
ID  - AIF_1993__43_5_1223_0
ER  - 
%0 Journal Article
%T Remarks on Holmgren's uniqueness theorem
%J Annales de l'Institut Fourier
%D 1993
%P 1223-1251
%V 43
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1371
%R 10.5802/aif.1371
%G en
%F AIF_1993__43_5_1223_0
Hörmander, Lars. Remarks on Holmgren's uniqueness theorem. Annales de l'Institut Fourier, Volume 43 (1993) no. 5, pp. 1223-1251. doi : 10.5802/aif.1371. https://aif.centre-mersenne.org/articles/10.5802/aif.1371/

[1] J. Boman, Helgason's support theorem for Radon transforms - a new proof and a generalization, in Mathematical methods in tomography, Springer Lecture Notes in Math., vol. 1497, 1-5, 1991. | MR | Zbl

[2] J. Boman, A local vanishing theorem for distributions, C. R. Acad. Sci. Paris, 315 (1992), 1231-1234. | MR | Zbl

[3] J. Boman, Holmgren's uniqueness theorem and support theorems for real analytic Radon transforms, Contemporary Mathematics, 140 (1992), 23-30. | MR | Zbl

[4] T. Carleman, Les fonctions quasianalytiques, Gauthier-Villars, Paris, 1926. | JFM

[5] E. Holmgren, Über Systeme von linearen partiellen Differentialgleichungen. Öfversigt af Kongl, Vetenskaps-Akad. Förh., 58 (1901), 91-103. | JFM

[6] L. Hörmander, Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math., 24 (1971), 671-704. | MR | Zbl

[7] L. Hörmander, The analysis of linear partial differential operators I, IV, Springer Verlag, 1983, 1985. | Zbl

[8] L. Hörmander, A uniqueness theorem for second order hyperbolic differential equations, Comm. Partial Diff. Equations, 17 (1992), 699-714. | MR | Zbl

[9] F. John, On linear differential equations with analytic coefficients. Unique continuation of data, Comm. Pure Appl. Math., 2 (1949), 209-253. | MR | Zbl

[10] A. Kaneko, Introduction to hyperfunctions, Kluwer Academic Publishers, Dordrecht, Boston, London, 1988.

[11] T. Kawai, On the theory of Fourier hyperfunctions and its application to partial differential equations with constant coefficients, J. Fac. Sci. Tokyo, 17 (1970), 467-517. | MR | Zbl

[12] L. Robbiano, Théorème d'unicité adapté au contrôle des solutions des problèmes hyperboliques, Comm. Partial Diff. Equations, 16 (1991), 789-800. | MR | Zbl

[13] M. Sato, T. Kawai and M. Kashiwara, Hyperfunctions and pseudodifferential equations, in Springer Lecture Notes in Math., vol. 287 (1973), 265-529. | MR | Zbl

[14] R. Sigurdsson, Growth properties of analytic and plurisubharmonic functions of finite order, Math. Scand., 59 (1986), 235-304. | MR | Zbl

Cited by Sources: